Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 36, NWS Tallahassee, FL

March 16, 20145 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 16, 2014, 2:14 PM EDT for 5 counties in Georgia. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2014, 2:14 PM EDT (18:14 UTC)
Expired
Mar 16, 2014, 3:15 PM EDT
In force
61 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Berrien County, GA, Brooks County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 21 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 2:18 PM EDTTSTM WND DMGNashville, GALARGE TREE DOWN AT SCRUGGS AND DAVIS STREET IN NASHVILLE
Mar 16, 2:20 PM EDTTSTM WND DMG1 Nw Newark, GAPOWER LINES DOWN AND TREES DOWN IN NORTHERN BROOKS COUNTY ALONG HWY 122. SOME OF THE DOWNED POWER LINES HAVE STARTED FIRES.
Mar 16, 2:30 PM EDTTSTM WND DMG4 E Quitman, GATREES DOWN AND POWER LINES DOWN ALONG HWY 84 AT PATRICK RD.
Mar 16, 2:45 PM EDTTSTM WND DMG5 Nne Ray City, GATREES DOWN ON TEETERVILLE RD.
Mar 16, 2:55 PM EDTTSTM WND DMGValdosta, GAWIDESPREAD REPORTS OF TREES AND POWER LINES DOWN IN THE CITY OF VALDOSTA.
Mar 16, 3:00 PM EDTTSTM WND DMGTwin Lakes, GAWIDESPREAD REPORTS OF TREES AND POWER LINES DOWN IN THE TWIN LAKES AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 9:59 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 423 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
423 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WUUS52 KTAE 161814
SVRTAE
GAC019-027-075-173-185-161915-
/O.NEW.KTAE.SV.W.0036.140316T1814Z-140316T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
214 PM EDT SUN MAR 16 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF NASHVILLE...
  BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF QUITMAN...
  COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF ADEL...
  LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF LAKELAND...
  LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF VALDOSTA...

* UNTIL 315 PM EDT

* AT 213 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NASHVILLE TO 9 MILES WEST OF QUITMAN...OR ALONG A LINE EXTENDING
  FROM MASSEE TO GROOVERVILLE...AND MOVING SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAHIRA...RAY CITY...MOODY AFB AND I-75 AT EXIT 16

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

WIND DAMAGE WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.

&&

LAT...LON 3084 8301 3084 8308 3080 8312 3062 8315
      3066 8374 3080 8373 3147 8330 3147 8315
      3141 8313 3133 8305 3127 8303 3119 8304
      3118 8297 3091 8296 3087 8297
TIME...MOT...LOC 1814Z 301DEG 36KT 3117 8332 3074 8369

$$

42-DVD
2 follow-up statements
857 
WWUS52 KTAE 161831
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT SUN MAR 16 2014

GAC019-027-075-173-185-161915-
/O.CON.KTAE.SV.W.0036.000000T0000Z-140316T1915Z/
LOWNDES GA-LANIER GA-BROOKS GA-BERRIEN GA-COOK GA-
231 PM EDT SUN MAR 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN COOK...SOUTHEASTERN BERRIEN...BROOKS...LANIER AND
LOWNDES COUNTIES...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BANNOCKBURN TO GROOVERVILLE...OR ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF WILLACOOCHEE TO 10 MILES
SOUTHWEST OF QUITMAN...MOVING SOUTHEAST AT 40 MPH.

LARGE TREES HAVE BEEN REPORTED DOWN IN LOWNDES COUNTY WELL AHEAD OF 
THIS LINE OF STORMS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO I-75 AT
EXIT 22...BARRETTS...BLUE SPRINGS...MEIGS...MOODY AFB...EMPRESS...
COURTHOUSE...LAKELAND...KINDERLOU...REMERTON...HANSELL...VALDOSTA...I
-75 AT EXIT 16...NANKIN...VALDOSTA REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

WIND DAMAGE WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.

&&

LAT...LON 3084 8301 3084 8308 3080 8312 3062 8315
      3066 8374 3080 8373 3120 8326 3133 8309
      3133 8305 3127 8303 3119 8304 3118 8297
      3091 8296 3087 8297
TIME...MOT...LOC 1831Z 301DEG 36KT 3123 8300 3070 8368

$$

42-DVD
405 
WWUS52 KTAE 161844
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EDT SUN MAR 16 2014

GAC019-075-161854-
/O.CAN.KTAE.SV.W.0036.000000T0000Z-140316T1915Z/
BERRIEN GA-COOK GA-
244 PM EDT SUN MAR 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOK AND
SOUTHEASTERN BERRIEN COUNTIES IS CANCELLED...

LAT...LON 3084 8301 3084 8308 3080 8312 3062 8314
      3066 8374 3076 8364 3096 8338 3103 8320
      3106 8320 3107 8317 3114 8316 3115 8304
      3119 8304 3118 8297 3087 8297
TIME...MOT...LOC 1844Z 301DEG 36KT 3114 8294 3064 8360

$$

GAC027-173-185-161915-
/O.CON.KTAE.SV.W.0036.000000T0000Z-140316T1915Z/
LOWNDES GA-LANIER GA-BROOKS GA-
244 PM EDT SUN MAR 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHERN BROOKS...LANIER AND LOWNDES COUNTIES...

AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF COURTHOUSE TO
EMPRESS...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
LAKELAND TO 10 MILES SOUTHWEST OF QUITMAN...MOVING SOUTHEAST AT 40
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALDOSTA...I-75 AT EXIT 16...NANKIN...VALDOSTA REGIONAL AIRPORT...
NAYLOR...I-75 AT EXIT 11...STOCKTON...CLYATTVILLE...GREENWOOD...
DASHER...TWIN LAKES...I-75 AT EXIT 5 AND LAKE PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

WIND DAMAGE WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.

&&

LAT...LON 3084 8301 3084 8308 3080 8312 3062 8314
      3066 8374 3076 8364 3096 8338 3103 8320
      3106 8320 3107 8317 3114 8316 3115 8304
      3119 8304 3118 8297 3087 8297
TIME...MOT...LOC 1844Z 301DEG 36KT 3114 8294 3064 8360

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 10:14 AM EDT, 4 hours earlier.

Area forecast discussion, Mar 16, 10:14 AM EDT, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1014 AM EDT Sun Mar 16 2014

.Near Term [Through Today]...
A highly amplified upper level trough is digging across the Srn
Plains and forecast to sweep across the Arklatex today and tonight.
At the surface, this has aided in cyclogenesis, with a surface low
over central Arkansas with a cold front extending to its SSW across
NW Louisiana and Ern Texas. Another low over western-central Alabama
has a boundary extending from it SWward across SW Alabama, Srn
Mississippi, and SE Louisiana. Ahead of this secondary surface low,
winds from the south are bringing lots of Gulf moisture into the
area. The 12Z TLH sounding showed a PWAT of 1.13", which is about
130% of normal.  With the lift from the boundary, moisture from the
Gulf, and just enough instability to get things started, a squall
line is crossing the southeast, currently (9 AM EDT) in SE
Mississippi and SW Alabama. Because of the amplified upper level
pattern, we have very high vertical wind shear in place, 0-1km shear
of around 40kts and 0-6km shear of around 60-70kts along and ahead
of the line of thunderstorms. Despite low surface CAPE values
(500-1000 J/kg), mid-level lapse rates and increased instability
from diabatic heating will help sustain convection in these storms
today. As these storms move into our area late this morning-early
this afternoon, the main threats will be severe winds (in excess of
58 MPH) and tornadoes, particularly in SE Alabama and the Florida
Panhandle. Local hi-res guidance shows widespread 3-4" rainfall
between today and tomorrow with locally higher rainfall amounts of
4-6" possible, so flash flooding will be a concern today as well.

&&

.Aviation...
[Through 12Z Monday] Severe thunderstorms possible today with a
squall line slowly crossing the area. As these storms approach the
area, cigs will deteriorate to MVFR with IFR vsbys likely as the
heavy thunderstorms arrive. Winds will generally be from the south
or southwest today, but be very gusty and more variable in the
heavy thunderstorms.

&&

.Prev Discussion [450 AM EDT]...

.Short Term [Tonight Through Tuesday]...
The heavy rain and severe threat will be ending tonight as the
cold front sweeps from west to east across the CWA. However, with
deep layer moisture remaining in place, rain chances will continue
until the axis of the sharp upper trough clears to our east on
Tuesday. PoPs will be categorical all zones tonight and then
tapered likely west to categorical east. PoPs get trimmed to lower
end chance west to likely east Monday night and then 20-30% PoP
for the eastern third of CWA Tuesday morning. In the wake of the
cold front, a cooler airmass will spread over the area on Monday
with highs holding in the 60s to around 70 degrees area wide.
Warmer temps with highs generally in the 70s can be expected on
Tuesday.

.Long Term [Tuesday Night Through Sunday]...
Shortwave impulses will continue to propagate through the upper
level pattern through the long term period, but will stay too far
north of us to enhance rainfall in the southeast again until the
weekend. Temperatures will be near normal, with highs in the upper
60s to mid 70s and lows in the mid to upper 40s.

Friday night, the models diverge a bit with the GFS showing an
amplified trough over the central and northern plains, enhancing
surface cyclogenesis, with a cold front passage across the Ern
CONUS on Saturday. The Euro on the other hand, shows two far less
amplified Nrn and Srn stream troughs, with weaker cyclogenesis
over the Great Lakes from the Nrn trough and weakly enhanced
divergence over the Nrn GOMEX from the Srn trough. Both patterns
mean increased rain chances for the weekend, but vary in which
areas are more likely to get rain. A model blend of the two
solutions has the highest chances (about 30%) for our western
zones.

.Marine...
Winds and seas will increase to Small Craft Advisory levels this
morning as a storm system approaches from the west. The advisory
has been expanded eastward to include Apalachee Bay and the Big
Bend nearshore waters. Conditions will begin to improve tonight
with winds and seas decreasing and remaining below headline levels
from Monday through the remainder of the week.

.Fire Weather...
With plenty of wet weather expected to end the weekend and start the
beginning of next week, no fire weather concerns are expected over
the next several days.

.Hydrology...
As a low pressure system slowly approaches from the west, showers
and thunderstorms will overspread the Tri-state region beginning
today and continue at least through Monday night. Widespread
rainfall accumulations with this system are expected to be around
1.5-2.5 inches. Local hi-res guidance suggests that locally higher
amounts of 4 to 6 inches will be possible with stronger storms,
particularly in SE Alabama and the Florida Panhandle and a Flash
Flood Watch has been issued for those areas.

The widespread rainfall data values of 1.5-2.5 inches anticipated
are forecast to bring a few area rivers to action/bank full stage by
mid week- the Withlacoochee River at Pinetta, the St. Marks River at
Newport, the Apalachicola River at Blountstown, and several points
along the Ochlockonee River. Ensemble guidance suggests a 30% chance
that the St. Marks River at Newport and the Kinchafoonee Creek at
Dawson may rise to minor flood stage by mid-next week. In addition,
with local rainfall totals of 4 to 6 inches possible with stronger
storms, additional rises of area rivers may be possible.

For the latest hydrology information, please visit:
water.weather.gov/ahps2/index.php?wfo=tae

&&

.Preliminary Point Temps/PoPs...

Tallahassee   72  62  69  54  75 /  90 100  80  50  10
Panama City   69  61  68  53  70 / 100  90  70  40  10
Dothan        70  59  68  51  71 / 100  80  60  30  10
Albany        71  60  69  53  70 / 100  80  80  50  10
Valdosta      76  62  69  57  74 /  80 100  90  70  30
Cross City    76  65  72  58  76 /  50  90 100  70  30
Apalachicola  69  62  68  54  70 /  80 100  80  50  10

&&

.TAE Watches/Warnings/Advisories...

FL...Flash Flood Watch through Monday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
     Gulf-Inland Walton-Jackson-South Walton-Washington.

GA...None.
AL...Flash Flood Watch through Monday evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 6 PM EDT this evening for Apalachee
     Bay-Coastal waters From Ochlockonee River to Apalachicola
     FL out to 20 NM-Coastal waters from Suwannee River to
     Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
     to Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...MOORE
SHORT TERM...BARRY
LONG TERM...MOORE
AVIATION...MOORE
MARINE...BARRY
FIRE WEATHER...GOULD
HYDROLOGY...BARRY/MOORE

In the hours before

Local storm report, Mar 16, 11:30 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1130 AM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     OZARK                   31.45N 85.65W
03/16/2014                   DALE               AL   911 CALL CENTER

            POWER LINE DOWN ON MEGAN RD IN OZARK, AL.

&&

MOORE
Local storm report, Mar 16, 12:34 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1234 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     5 NNE ENTERPRISE        31.37N 85.82W
03/16/2014                   COFFEE             AL   BROADCAST MEDIA

            LARGE PECAN TREE DOWN PARTIALLY BLOCKING COFFEE COUNTY RD
            700. OTHER TREES AND POWER LINES DOWN ACROSS COFFEE
            COUNTY. PER WTVY-TV.

&&

08-LAMERS
Local storm report, Mar 16, 12:35 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1235 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     TSTM WND DMG     5 NNE ENTERPRISE        31.37N 85.82W
03/16/2014                   COFFEE             AL   BROADCAST MEDIA

            LARGE PECAN TREE DOWN PARTIALLY BLOCKING COFFEE COUNTY RD
            700. OTHER TREES AND POWER LINES DOWN ACROSS COFFEE
            COUNTY. PER WTVY-TV. CORRECTED TIME.

&&

CORRECTED FOR TIME.

08-LAMERS
Local storm report, Mar 16, 1:22 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     LIGHTNING        ALBANY                  31.58N 84.18W
03/16/2014                   DOUGHERTY          GA   BROADCAST MEDIA

            REPORT OF A HOUSE FIRE IN ALBANY DUE TO LIGHTNING

&&

DVD
Local storm report, Mar 16, 1:41 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             3 N FUNSTON             31.24N 83.87W
03/16/2014  E0.25 INCH       COLQUITT           GA   TRAINED SPOTTER

            PEA SIZE HAIL AT THE CROSSROAD OF TUCKER AND
            FUMSTAN/SISBEE RD.

&&

BOLDEN
Local storm report, Mar 16, 1:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EDT SUN MAR 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     TSTM WND GST     2 W COWARTS             31.19N 85.34W
03/16/2014  E60 MPH          HOUSTON            AL   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND GUSTS OF 60 MPH WITH BRANCHES
            BROKEN

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:20 AM EDTFlash Flood WatchTAEBrooks, Decatur, Grady, Lowndes, Seminole, Thomas25 hr
Mar 16, 11:45 AM EDTSevere Thunderstorm WarningTAECalhoun, Early, Miller, Seminole60 min
Mar 16, 12:17 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Grady and 3 more58 min
Mar 16, 2:23 PM EDTAreal Flood AdvisoryTAESeminole97 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.